# SDR CA970508015

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hamstd 2D30
- System (JASC): 6114 · Propeller Hub Section
- Part: Spider
- Part number: 51459
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. ONE CHAFING RING BROKEN, CYLINDER OVERSIZE. PROPELLER OVERHAULED.
